# SDR 2017F00040

- Difficulty date: March 6, 2017
- Submitted: March 10, 2017
- Operation: General aviation
- Make and model: Boeing 737-3Q8
- Aircraft serial: 26309
- Engine: Ge CFM56*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Damaged
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE WITH SEVERE DAMAGE AFTER TAKE OFF, STRONG BANG NOISE AND AIRCRAFT VIBRATION, THE ENGINE WAS SECURED WITH ENG SEVERE DAMAGE CHECK LIST.   THE ENGINE WAS REMOVED AND REPLACED.  THE ENGINE WAS REMOVED AND REPLACED.
